# SDR WX0A2016030173096

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 45,484 hours, 38,117 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Moisture Trap
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENG SLOW TO SPOOL ON TAKEOFF & INFLIGHT RT ENG LAGS.  7 - 10 SECONDS BEHIND RT ON TAKEOFF.  IN AIR LAGS ENOUGH TO CREATE YAW BY LT ENG SPOOLING UP FASTER.  PERFORMED TROUBLESHOOTING FOR SLOW ACCELERATION IAW AMM 72-00-04.  FOUND FWD MOISTURE TRAP IMPROPERLY SAFETIED & VISUAL MOISTURE UPON REMOVAL IAW MM 73-20-03.  REINSTALLED & PROPERLY SAFETIED.  LUBED BELLOWS ON FCU.  CHECKED OPERATION OF BLEED VLVS.  OPERATIONS CHECKED GOOD IAW AMM 71-00-00 PARA 10.  PERFORMED ACCELERATION CHECK GOOD 5 SEC IAW AMM 71-00-00 PARA 17, M739 ACCOMPLISHED.
